# SDR DALA2018032701945

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL ANGLES, FWD & AFT UPPER CORNERS AND FWD LOWER CORNER.   AT THE RT AFT EMERGENCY EXIT DOOR. THE ANGLES  WERE REPLACED IAW DWG 9957735, REV G, SRM 51-41-05-0G, 51-41-02-0G, AND 51-41-01-0G.
